# SDR AALA20100203LGA01

- Difficulty date: January 31, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 62,401 hours, 31,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT CEILING PANELS ROW 28DEF, 30DEF, AND 33DEF.  RESET BATTERY PACK AT ROW 28DEF.  OPS CHECKS NORMAL.
